National Changhua University of Education Institutional Repository : Item 987654321/15004
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16822289      在线人数 : 144
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Generalized Derivations with Invertible or Nilpotent Values on Multilinear Polynomials
作者: Lin, Jer-Shyong;Liu, Cheng-Kai
贡献者: 數學系
关键词: Generalized derivation;Multilinear polynomial;Prime ring;Semiprime ring
日期: 2006
上传时间: 2013-01-07T01:43:32Z
出版者: Taylor&Francis
摘要: Let R be a ring with unity, g a generalized derivation on R and f(X 1,…,X k ) a multilinear polynomial. In this article we describe the structure of R provided that g(f(x 1,…,x k )) is either invertible or nilpotent for every x 1,…,x k in some nonzero ideal of R.
關聯: Communications in Algebra, 34(2): 633-640
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈